# SDR CALA0800424

- Difficulty date: May 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 33,726 hours, 10,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED STATION 312 STATION 328 RBL 31.60.  REMOVED AND REPLACED FLOOR SUPPORT LOCATED AT RBL 31.60 BETWEEN STATIONS 312-328 REF SRM 51-40-02.
